I Stopped Finasteride Due to an Increase in Body Hair, But Now My Scalp Is Thinning

Hi Doc. i’ve been on finasteride 1mg for 3yrs without major sides just an increased in body hair. i quit for 2yrs and now my hair has thinned so much that i’ve started fin again. now will i get sides this time? or should i expect the same.

Increased body hair from finasteride is not a common side effect I have seen, but I have been asked about it before. I have seen decreased body hair in a couple patients over the years.

If you restart the medication I cannot say if you will get the same side effect. You should follow up with your doctor.

Tags: finasteride, propecia, body hair
Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =